# SDR REXA2024040900340

- Difficulty date: March 25, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: SH670366001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT DOOR UPPER FWD DOOR ALIGNMENT BRACKET IS CRACKED AT BASE OF BRACKET,     REPAIRED LH AFT EMERGENCY EXIT DOOR UPPER FWD DOOR ALIGNMENT BRACKET BY COMPLYING WITH ENDEAVOR AIR EA CRJ952-16264 REV IR DATED 4 APR 2024
